| Model Number |
626678 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Discomfort (2330)
| Date of Event |
01/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a variax plate was implanted on (b)(6) 2022.In mid-november 2022, patient noticed something was not right.On (b)(6) 2023, broken plate was removed.
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Additional Manufacturer Narrative
The reported event could be confirmed, since an x-ray was provided which confirms the post-op variax 2 plate breakage.The device was not returned due to hospital policy and due to that further inspection of the device was not possible.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.An x-ray was received and reviewed by the internal health care professional, during which it was surmised that the position of the plates in the lower part of the upper extremity may have played a role in in early failure however this cannot be concluded in certainty without the review of better-quality x-rays.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
Event or Problem Description
It was reported that a variax plate was implanted on (b)(6) 2022.In (b)(6) 2022, patient noticed something was not right.On (b)(6) 2023, broken plate was removed.